MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGTOME REVOLUTION RX; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION JAGTOME REVOLUTION RX; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584240
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a jagtome revolution rx was attempted to be used during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat choledocholithiasis performed on (b)(6) 2026.During the procedure, wire broke off catheter while they were about to use cautery.The cutting wire was intact, but the wire anchor dislodged from the catheter.It was reported that no part of the device was detached and fell inside the patient.The procedure was completed with another of the same device.There were no patient complications as a result of this event and the patient's condition was reported to be fully recovered.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a040601 captures the reportable event of a wire/anchor dislodged.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a040601 captures the reportable event of a wire/anchor dislodged.Block h11: investigation closed the returned jagtome revolution rx was analyzed, and visual inspection found that the cutting wire was blackened, kinked and broken from the proximal pierce hole.The wire anchor was not dislodged.The device returned without a guidewire.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of wire/anchor dislodged or dislocated was not confirmed.According to the product analysis performed on the device, the cutting wire was kinked and broken from the proximal pierce hole, it is most likely that procedural or anatomical factors encountered during the use of the device could have affected the device performance and its integrity.Wire broken could have been generated if there was contact between the device and the scope during energization or if the device exceeds the maximum of voltage during procedure as per precautions of the device states, also energizing the device prior to performing sphincterotomy can compromise the cutting wire's integrity, also it can cause a premature cutting wire fatigue, leading to break it.Once the cutting wire breaks, any attempt to remove the device from the scope can bent the cutting wire.Based on all gathered information and the analysis performed, the most probable cause of this complaint is adverse event related to procedure.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.

Brand Name
JAGTOME REVOLUTION RX
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24471424
Report Number3005099803-2026-00767
Device Sequence Number13165704
Product Code KNS
UDI-Device Identifier08714729953234
UDI-Public(01)08714729953234(17)281105(10)37899175
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584240
Device Catalogue NumberM00584240
Device Lot Number0037899175
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown